Theoretical and Mathematical Physics

, Volume 167, Issue 2, pp 539–546 | Cite as

Solutions of p-adic string equations

Article

Abstract

We review several purely mathematical results concerning boundary value problems for nonlinear pseudodifferential equations for p-adic closed and open strings in the tree approximation in the case d = 1. For the solutions of these problems, we present formulas establishing the relations between the numbers of their zeros, the multiplicities of the zeros, and the numbers indicating how many times the solutions change sign.

Keywords

p-adic string 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. H. Frampton and Y. Okada, Phys. Rev. D, 37, 3077–3079 (1988).MathSciNetADSCrossRefGoogle Scholar
  2. 2.
    L. Brekke and P. G. O. Freund, Phys. Rep., 233, 1–66 (1993).MathSciNetADSCrossRefGoogle Scholar
  3. 3.
    I. V. Volovich, Class. Q. Grav., 4, L83–L87 (1987).MathSciNetADSCrossRefGoogle Scholar
  4. 4.
    V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics [in Russian], Nauka, Moscow (1994); English transl. (Ser. Sov. East Eur. Math., Vol. 1), World Scientific, Singapore (1994).Google Scholar
  5. 5.
    L. Brekke, P. G. O. Freund, M. Olson, and E. Witten, Nucl. Phys. B, 302, 365–402 (1988).MathSciNetADSCrossRefGoogle Scholar
  6. 6.
    N. Moeller and B. Zwiebach, JHEP, 0210, 034 (2002); arXiv:hep-th/0207107v2 (2002).MathSciNetADSCrossRefGoogle Scholar
  7. 7.
    N. Moeller and M. Schnabl, JHEP, 0401, 011 (2004); arXiv:hep-th/0304213v2 (2003).MathSciNetADSCrossRefGoogle Scholar
  8. 8.
    V. S. Vladimirov and Ya. I. Volovich, Theor. Math. Phys., 138, 297–309 (2004); arXiv:hep-th/0306018v1 (2003).MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    V. S. Vladimirov, Izv. Math., 69, 487–512 (2005).MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    N. Barnaby and N. Kamran, JHEP, 0802, 008 (2008); arXiv:0809.4513v1 [hep-th] (2008).MathSciNetADSCrossRefGoogle Scholar
  11. 11.
    V. S. Vladimirov, Sci. China Ser. A, 51, 754–764 (2008).MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    V. S. Vladimirov, Proc. Steklov Inst. Math., 265, 242–261 (2009).MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    V. S. Vladimirov, P-Adic Num. Ultrametr. Anal. Appl., 1, 79–87 (2009).MATHCrossRefGoogle Scholar
  14. 14.
    D. V. Prokhorenko, “On some nonlinear integral equation in the (super)string theory,” arXiv:math-ph/0611068v1 (2006).Google Scholar
  15. 15.
    I. Ya. Aref’eva, P. B. Medvedev, and A. P. Zubarev, Nucl. Phys. B, 341, 464–488 (1990).MathSciNetADSMATHCrossRefGoogle Scholar
  16. 16.
    I. Ya. Aref’eva, A. S. Koshelev, and L. V. Joukovskaya, JHEP, 0309, 012 (2003); arXiv:hep-th/0301137v3 (2003).MathSciNetADSCrossRefGoogle Scholar
  17. 17.
    G. Pólya and G. Szegő, Aufgaben und Lehrsätze aus der Analysis, Vol. 2, Funktionentheorie, Nullstellen, Polynome, Determinanten, Zahlentheorie, Springer, Berlin (1925).Google Scholar
  18. 18.
    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge (1934).Google Scholar
  19. 19.
    A. G. Kurosh, Course of Higher Algebra [in Russian], GITTL, Moscow (1953); English transl.: Higher Algebra, Mir, Moscow (1988).Google Scholar
  20. 20.
    A. Zygmund, Trigonometric Series (Cambridge Math. Lib., Vols. 1 and 2), Cambridge Univ. Press, Cambridge (2002).MATHGoogle Scholar

Copyright information

© MAIK/Nauka 2011

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRASMoscowRussia

Personalised recommendations